# SDR ASAA2013070195421

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6546577558
- Condition: Cracked
- Location: Bs 1196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST TAIL CONE INTERNAL, LT SIDE AT AFT FAIRING ATTACH SKIN DOUBLER TORN.  ACFT GROUNDED.  REMOVED SKIN DOUBLER (SEAL PLATE) FABRICATED NEW AND INSTALLED IAW 51-40-02-0G-0 AND 51-40-05-0G-0.
